A limit law of almost $l$-partite graphs

Journal of Symbolic Logic 78 (3):911-936 (2013)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,143

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Strong convergence in finite model theory.Wafik Boulos Lotfallah - 2002 - Journal of Symbolic Logic 67 (3):1083-1092.
Two weak consequences of 0#. [REVIEW]M. Gitik, M. Magidor & H. Woodin - 1985 - Journal of Symbolic Logic 50 (3):597 - 603.
Jump operations for borel graphs.Adam R. Day & Andrew S. Marks - 2018 - Journal of Symbolic Logic 83 (1):13-28.
On the undecidability of finite planar graphs.Solomon Garfunkel & Herbert Shank - 1971 - Journal of Symbolic Logic 36 (1):121-126.
The Existential Graphs and Natural Deduction.Don Davis Roberts - 1970 - Journal of Symbolic Logic 35 (2):320-321.
Minimization Over Boolean Graphs.J. P. Roth & R. M. Karp - 1962 - Journal of Symbolic Logic 27 (2):252-252.
Two cardinal properties of homogeneous graphs.Gregory Cherlin & Simon Thomas - 2002 - Journal of Symbolic Logic 67 (1):217-220.

Analytics

Added to PP
2016-06-30

Downloads
21 (#1,088,703)

6 months
4 (#978,602)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Finite Model Theory.Heinz-Dieter Ebbinghaus & Jörg Flum - 2001 - Studia Logica 69 (3):449-449.

Add more references